alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ARDJOUNI, ABDELOUAHEB [Author]
References found : 9 [refine]
Displaying: 1 .. 9   in format [ISO 690]

page 1 of 1


   1 / 9
select
to print
 Ardjouni, Abdelouaheb. Existence and uniqueness of positive solutions for nonlinear Caputo-Hadamard fractional differential equations. Proyecciones (Antofagasta), Feb 2021, vol.40, no.1, p.139-152. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 9
select
to print
 Belaid, Malik, Ardjouni, Abdelouaheb and Djoudi, Ahcene Asymptotic behavior of linear advanced dynamic equations on time scales. Proyecciones (Antofagasta), Mar 2019, vol.38, no.1, p.97-110. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 9
select
to print
 Bouchelaghem, Faycal, Ardjouni, Abdelouaheb and Djoudi, Ahcene Existence of positive periodic solutions for delay dynamic equations. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.449-460. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 9
select
to print
 Ardjouni, Abdelouaheb and Djoudi, Ahcene Asymptotic stability in totally nonlinear neutral difference equations. Proyecciones (Antofagasta), Sept 2015, vol.34, no.3, p.255-276. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 9
select
to print
 Ardjouni, Abdelouaheb and Djoudi, Ahcene Stability in totally nonlinear neutral differential equations with variable delay using fixed point theory. Proyecciones (Antofagasta), Mar 2015, vol.34, no.1, p.25-44. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 9
select
to print
 Ardjouni, Abdelouaheb and Djoudi, Ahcene Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay. Proyecciones (Antofagasta), Dec 2013, vol.32, no.4, p.377-391. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 9
select
to print
 Guerfi, Abderrahim and Ardjouni, Abdelouaheb Existence, uniqueness, continuous dependence and Ulam stability of mild solutions for an iterative fractional differential equation. Cubo, Apr 2022, vol.24, no.1, p.83-94. ISSN 0719-0646


   8 / 9
select
to print
 Ardjouni, Abdelouaheb and Djoudi, Ahcene Study of global asymptotic stability in nonlinear neutral dynamic equations on time scales. Cubo, Oct 2018, vol.20, no.3, p.49-63. ISSN 0719-0646


   9 / 9
select
to print
 Mansouri, Bouzid, Ardjouni, Abdelouaheb and Djoudi, Ahcene Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem. Cubo, Dec 2017, vol.19, no.3, p.15-29. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information